# SDR AALA990141

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHTS IN AFT COACH CLASS WERE INOPERATIVE.  REPAIRED BROKEN WIRE AT OVERHEAD BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
